# SDR R61A201402110247

- Difficulty date: January 24, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 11,233 hours, 10,930 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85713037953
- Condition: Corroded
- Location: Zone 600
- Part time: 11,233 hours, 10,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  CORROSION WAS FOUND ON WING PANEL 622BT.  MAINTENANCE R & R WING PANEL IAW SRM 57-10-35.
